MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis occurred.A left atrial appendage closure (laac) was performed and a 31mm watchman flx pro laa closure device was implanted on (b)(6) 2026.During the same procedure, the physician also implanted a mitral clip.The patient was discharged on dual antiplatelet therapy (dapt).A routine 45-day follow up was completed on (b)(6) 2026.Transesophageal echocardiography (tee) showed a mobile thrombus on the face of the watchman closure device, hitting the limbus into the left atrium.The patient was hospitalized and administered intravenous heparin.The patient was being monitored for a possible thrombectomy with sentinel.There was no additional information provided.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50383804
Report Number2124215-2026-45239
Device Sequence Number5637722
Product Code NGV
UDI-Device Identifier00191506004613
UDI-Public(01)00191506004613(17)290406(10)39013756
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60310
Device Catalogue NumberM635WU60310
Device Lot Number0039013756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age86 YR
Patient SexMale